# SDR 2002F00091

- Difficulty date: December 14, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N453LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC852B
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: BYLB504371
- Part serial: 1112
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND LEFT ACM STARTED TO BLOW SMOKE AND WOULDN'T ADJUST TO COOLER SETTING.  ACM BEARING FAILURE.  REPLACED LEFT ACM AND MIXIN VALVE.  MIXING VALVE HAD FAILED IN THE HOT POSITION.  TEARDOWN OF THE ACM REVEALED IT HAD BEEN OVERSERVICED.  A MEMO OF SERVICING OF ACM'S HAS BEEN ISSUED.  (M)
